# SDR HALA2016110100390

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2904F
- Part serial: T2904F
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 WET AREA ,LONGERON AT Y-1959 BETWEEN FR12 AND FR18 FOUND TO HAVE SUSPECT CORROSION AT FR16A AS MARKED.  CORROSION REMOVAL CARRIED OUT IAW SRM 51-22-00 REV 91.  BLEND DIMENSIONS; L=1.5",  W=0.75", D=0.060".  BLEND AREA FOUND BEYOND LIMITS OF SRM 51-11-15 REV 91.  CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL1 CHAPTER 5 1.8.2 REV 43.  LONGERON REPLACED IAW DWG F53113473 AND SRM 51-72-11 REV 91.  JOB C/P.
